Autoimmune thyroidism
I have autoimmune hypothyroidism and its not genetic. I also have low hb 10.9, and low vitamin d 24 as per the test on 21-08-2016. I have been taking thyronorm 100mcg for 3 years but this time my tsh levels were increased though the vit d levels had increased from 4 to 24. and hb also reduced from 11.7 to 10.9 though i had been taking syrup dexorange for it. Last two months i had spotting between my menstrual cycles. And i have constant cramps in some part of the other. I am confused as to why my tsh increased though i had been taking the prescribed medications. Plus i am also not feeling well these days as i am feeling constantly tired, headache, dizziness and muscular cramps.
141 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Rakesh Arora
Endocrinologist 6 yrs exp Amritsar
If your tsh is above normal range, the dose of thyroxine may have to be increased or the way it is being taken has to be changed. The menstrual spotting could be due to high tsh, but it depends on how high it is. Sometimes due to other reasons, requirement of thyroid hormones increases, which need to be ruled out.
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.